RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 94, Number 3, Pages 496–514 (Mi tmf1439)  

This article is cited in 4 scientific papers (total in 4 papers)

Random walks in disordered systems with long-range transitions. Asymptotically exactly solvable models

F. S. Dzheparov, V. E. Shestopal

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: Random-jump models of transport in disordered system are studied. They are described by the master equation $\dot P=-{\mathcal A}\xi P$, where $-{\mathcal A}$ is the generator of the spatially and temporary uniform random walks process on a regular lattice, $\xi$ is the diagonal operator, $\xi _{xy}=\xi _x \delta _{xy}$, where $\{\xi _x\}$ are independent positive random variables with the same distribution. The case is elaborated when ${\mathcal A}_{xy}={\mathcal A}_{yx}={\mathcal A}_{x-y,0}$, the transition rates are determined by multipole-type interactions and $\{\xi _x\}$ have several first negative moments (the random-jump-rate model – with unbounded jumps). Methods of asymptotical expansion of the propagator for small Laplace parameter values and for long times are developed. It is made also by means of functional integral representation. The influence of disorder and of interaction power on the long-time asymptotics is considered. A method of investigation for system with a forced drift along a certain direction is suggested. Some methods of reciprocal transformation of asymptotically–exactly solvable problems are discussed and linkages with other known models are demonstrated. The $l_1$-norm of resolvent is obtained for any Markov process with a countable set of states and $l_1$-bounded generator.

Full text: PDF file (1712 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 94:3, 345–357

Bibliographic databases:

Received: 07.05.1992

Citation: F. S. Dzheparov, V. E. Shestopal, “Random walks in disordered systems with long-range transitions. Asymptotically exactly solvable models”, TMF, 94:3 (1993), 496–514; Theoret. and Math. Phys., 94:3 (1993), 345–357

Citation in format AMSBIB
\Bibitem{DzhShe93}
\by F.~S.~Dzheparov, V.~E.~Shestopal
\paper Random walks in disordered systems with long-range transitions. Asymptotically exactly solvable models
\jour TMF
\yr 1993
\vol 94
\issue 3
\pages 496--514
\mathnet{http://mi.mathnet.ru/tmf1439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226226}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 94
\issue 3
\pages 345--357
\crossref{https://doi.org/10.1007/BF01017267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MA71000013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1439
  • http://mi.mathnet.ru/eng/tmf/v94/i3/p496

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Shestopal, “Multiparameter models for random walks in disordered lattice systems”, Theoret. and Math. Phys., 119:2 (1999), 660–669  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Dzheparov F., Gul'ko A., Heitjans P., L'vov D., Schirmer A., Shestopal V., Stepanov S., Trostin S., “Spin dynamics and beta-NMR after polarized neutrons capture”, Physica B, 297:1–4 (2001), 288–292  crossref  adsnasa  isi
    3. F. S. Dzheparov, V. E. Shestopal, “Asymptotically Exactly Solvable Models of Processes in Stochastically Homogeneous Disordered Lattice Media”, Theoret. and Math. Phys., 135:1 (2003), 549–565  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. F. S. Dzheparov, “Delocalization of excitations in disordered media with dipole transfer”, JETP Letters, 82:8 (2005), 521–525  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:241
    Full text:71
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019